DOI 10.1111/j.1572-0241.1998.235_a.x
Liver transplantation for disulfiram-induced hepatic failure.
Аннотация
Fulminant hepatitis is a rare but potentially fatal adverse reaction that may occur after the use of disulfiram. A patient without a known history of liver disease was transplanted for fulminant hepatic failure secondary to disulfiram. A high index of suspicion and aggressive therapeutic approaches are essential for the prompt diagnosis and treatment of disulfiram-induced hepatic failure. The clinical presentation, histopathology, treatment, and all cases of disulfiram-induced hepatic failure reported in the English literature are reviewed. The role of orthotopic liver transplantation in a case of disulfiram-induced hepatic failure is discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.